# SDR 2005FA0000309

- Difficulty date: March 7, 2005
- Submitted: March 7, 2005
- Operation: General aviation
- Aircraft: N66139
- Make and model: Cessna T182T
- Aircraft serial: T18208367
- Aircraft time: 18 hours
- Engine: Lyc TIO540*
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STALL WARNING INOP FOUND STALL WARNING SWITCH TERMINAL SCREW LAYING INSIDE WING, SCREW BACKED OUT IN FLIGHT.
